# SDR AALA202201316451

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 88,195 hours, 11,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Frozen
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING REMOVAL OF R4 DOOR ARM/DISARM PUSH/PULL CABLE FOUND LOWER ROD END BEARING FROZEN. REMOVED AND REPLACED R4 DOOR ARM/DISARM PUSH/PULL CABLE (AALA202201316126) AND ROD END BEARING PER AMM 52-11-16.
